# SDR ASAA2019110231206

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,380 hours, 4,641 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED IN FLIGHT. INITIATED QRH 3.5, AND OVERHEAT LIGHT REMAINED OFF. GROUNDED - YES. INITIATED RESET PER QRH 3.5, AND OVERHEAT LIGHT REMAINED OFF.
